# SDR SWIA200819976

- Difficulty date: August 20, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 21,378 hours, 30,004 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Worn
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS FEEL DIFFICULT TO MOVE.  FLIGHT  3604.  INSPECTED CABLE RUNS, PULLEYS AND BELL CRANKS.  REPLACED AILERON CONTROL QUADRANT BUSHINGS ON THE LEFT SIDE.  OPS CHECK OF AILERON CONTROL SYSTEM IS NORMAL.
